# SDR DL72S951413

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-1 LETTER CHECK, NR 5 O/B RIB FOR ACTUATOR ROD END CRACKED.  REPAIRED PER MM 57-54-0 PG 3, FOR RT WING NR 5 L/E SLAT.
